MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; SHOULDER/PROSTHESIS

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; SHOULDER/PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01243, 0001825034-2021-01244, 0001825034-2021-01245, 0001825034-2021-01246.Medical products: item#: 115396, comp rvs cntrl 6.5x30mm st/rst; lot#: 071250; item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 568750; item#: 180560, comp nlk scr 3.5hex 4.75x30 st; lot#: 109940; item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 553500; item#: 113057, versa-dial 50x27x50 hum head; lot#: 886670; item#: 118001, versa-dial/comp ti std taper; lot#: 277440; item#: 113630, comp primary stem 10mm mini; lot#: 64548820.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as product was discarded by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a left shoulder revision surgery approximately three (3) weeks ago while during a revision surgery for unknown reason surgeon was trialing the base plate came out along with glenosphere.It was reported by the surgeon that the patient's bone was soft and that the revision was then converted to a hemiarthroplasty.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01243-1 0001825034-2021-01244-1 0001825034-2021-01245-1 0001825034-2021-01246-1 the following sections were updated: b4; b5; g3; g6; h1; h2; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR MD
Common Device Name
SHOULDER/PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12134277
Report Number0001825034-2021-01996
Device Sequence Number14529078
Product Code KWS
UDI-Device Identifier00880304993242
UDI-Public(01)00880304993242(17)280918(10)64180837
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110032420
Device Lot Number64180837
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;